ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Velocity-Space Contours of Collision Integrals

Narasimhan, R and Deshpande, SM (1969) Velocity-Space Contours of Collision Integrals. In: Springer link, 1 (4). 585 -593.

[img] PDF
velo.pdf - Published Version
Restricted to Registered users only

Download (430Kb) | Request a copy
Official URL: http://www.springerlink.com/content/k48p6656t122j8...

Abstract

Based on the recently found closed-form expressions of the Boltzmann collision integrals in a rigid-sphere gas for multi-Maxwellian distributions, a few typical sets of contour surfaces of the integrals in the space of molecular velocities are presented. These show graphically the tendency toward equilibrium under the influence of collisions. A brief preliminary comparison with Monte Carlo results is also given.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer Netherlands.
Keywords: kinetic theory of gases - boltzmann equation - collision integrals - nonequilibrium in hard-sphere gases - numerical analysis of collision integrals - exact results for collision integrals.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 04 May 2010 10:10
Last Modified: 19 Sep 2010 06:01
URI: http://eprints.iisc.ernet.in/id/eprint/27507

Actions (login required)

View Item View Item